There are now over 84,000 adverse events recorded on the World Health Organisation’s database following the Gardasil vaccinations. These serious side effects manifest in debilitating symptoms which include headache, dizziness, muscle weakness and pain, nausea, hypersomnia, learning difficulty, impaired writing, photophobia, tremors of arms, feet and fingers, joint pain, irregular menstruation, gait disturbance, memory loss, skin eczema and acne.
I came across the work of Atsuo Yanagisawa, MD, PhD while watching That Vitamin Movie, a documentary which explores whether mega doses of vitamins are the key to optimum health. The doctor, the president of the Japanese College of Intravenous Therapy uses orthomolecular treatment for girls who have become ill after their HPV vaccines.
Orthomolecular medicine describes the practice of preventing and treating disease by providing the body with optimal amounts of substances which are natural to the body.
I had to wonder why this therapy wasn’t better known – not surprising at all when you consider that the mainstream media, health experts, and governments remain silent over the increasing damage in the wake of this vaccination program.
Dr Yanagisawa writes:
The timing and appearance of adverse effects and symptoms of the HPV vaccines vary for each patient. These symptoms differ from anything that we have previously experienced. Unfortunately, governments and medical professions have not faced the problem proactively. Although treatment with orthomolecular medicine has been helpful in many cases, it is not always adequate to return the patient to normal. In order to establish an effective protocol, scientists and clinicians must work together.
There is often quite a delay from the time that HPV vaccines are given until the adverse effects appear. This can take from months to a year or more making it hard to connect the symptoms with the HPV vaccination. Sick girls and their families often travel from doctor to specialist many unaware that the severity of their symptoms started shortly after their Gardasil shots, a vaccine recommended to teenagers all over the world as a preventative treatment for a disease they were most unlikely to ever get.
But treatment may be at hand.
Atsuo Yanagisawa describes how he treated a girl who was suffering involuntary movements along with severe convulsions and constant tremors. Such debilitating side effects are sadly quite common among young girls who have been given Gardasil the HPV vaccine. This particular young girl’s initial treatment was an intravenous injection of 12.5 grams of vitamin C followed by 25 grams of vitamin C at the second appointment. Dr Yanagisawa treated her twice a week, then once a week and then again after 10 days.
Yanagisawa relates his treatment of another sick girl:
“When she visited the clinic, she could not walk without assistant. She complained of general fatigue, joint pain and frequent involuntary movement. The patient was treated with intravenous Myers’ cocktail containing VCG (vitamin C 12.5g and glutathione 1200mg) and oral nutritious supplements (vitamin C, vitamin B, curcumin, SAMe, etc). After 10 days of vitamin C and Glutathione therapy, she could walk without an assistant. By December 2014, she could play tennis. Frequency and duration of involuntary movements were decreased and fatigue and pain dramatically decreased.”
The orthomolecular treatments for HPV toxicity include a number of protocols one of which is Phospholipid Exchange Therapy and Glutathione.
This membrane stabilizing protocol is a closely-monitored version of the lipid rescue that anesthetists use in toxic emergencies consisting of
Phosphatidylcholine (as Intralipid or Essentiale only) 1,250mg plus
Leucovorin (folinic acid) 10mg plus
Glutathione 1,000mg plus
Multiple vitamin and mineral supplements form the oral administration protocol and include:
|EPA/DHA/GLA||2 x 3 doses per day|
|Vitamin D, (1500 IU)||1 x 3|
|Magnesium citrate||1 x 2|
|Vitamin C, 750mg||2 x 2|
|B-complex||1 x 2|
|Thiamine (B1), 300mg||1 x 1|
|Probiotic||1 x 2|
|Turmeric||1 x 2|
|Lipoic acid, 300mg||1 x 2|
|CoQ10, 100mg||1 x 1|
|MTHF 5- methyltetrahydrofolate (MTHF)|
Along with adherence to a strict dietary protocol:
|Alkaline foods with no fish, sugar, wheat or milk.
No chemicals or aluminum in the food (e.g. aluminum in table salt)
More greens, nuts and berries.
Use healthy fats: olive oil, coconut oil and organic butter.
Choose tea rather than coffee.
No alcohol or tobacco.To make the body more alkaline, take a glass of water with a teaspoon bicarbonate and the juice from a lemon 3 or 4 times a day.
As to the toxicity of these vaccines:
HPV vaccines contain aluminium used as a adjuvant to bring about an immune response. Each of the three doses of Gardasil contains 225 mcg of aluminium in the form of amorphous aluminum hydroxyphosphate sulfate (AAHS). Both Gardasil and Cervarix use the newer aluminium adjuvants which cause a stronger immune response than other such adjuvants. But aluminium causes the body to turn against itself. This is what we are seeing in many of the girls who have had their lives severely affected after their Gardasil shots. One of the severe adverse events is premature ovarian failure in young teenage girls. POF occurs due to the destruction by aluminium of the maturation process of the eggs in the ovaries. Shockingly this condition is underreported at the present time because many girls are on the contraceptive pill but once they stop the damage will be obvious. This is very serious, more infertility and loads of heartache to follow.The aluminium adjuvant in these vaccines does not require clinical approval. It is the vaccine itself that is subject to an approval process.
Professor Chris Exley has been researching the subject for 30 years and says that he is not ‘anti aluminium’ but that it has never been demonstrated to be safe. Exley asks: “How many experts did they consult before using the adjuvant?” How would they know it was safe? He wonders how they could know the answer to this when he as an expert doesn’t even know.
Audrey had two shots of Gardasil and writes that if she had turned up for her third dose she might not be around to tell her story:
“Within weeks of getting the first one I had no energy, no appetite, or motivation. I blamed it on working to much or not eating right. I got the second shot a few months later and within a few weeks I got down to 85 lbs. I could not eat or drink or walk to the bathroom on my own because I was too weak. I was so dizzy everything was always moving, my vision started to go out, I could not talk in complete sentences, my lungs weren’t working correctly and my skin had turned a greenish grey. I was always shaking and my blood pressure was so high I was worried I was going to have a heart attack. Basically in every shape and form my body was shutting off. I needed people to help care for me 24/7 for weeks. I could not be alone because I couldn’t do anything for myself.”
In regard to her treatment she found that the only doctors who have been able to help herself and other girls are the eastern ones. She also found it terribly upsetting that none of the western doctors she visited will admit this shot almost killed her.
In the conclusion to his article Atsuo Yanagisawa advises:
“Doctors should be made aware of HPV vaccine adverse effects. Unfortunately, there is no evidence about the effectiveness of cervical cancer prevention by the HPV vaccines. Therefore, in my opinion as a concerned physician, we should discontinue this harmful HPV vaccine as soon as possible.”
This article was originally published on Collective Evolution
Read more: Gardasil: Fast-Tracked and Flawed